Welcome to the new Cancer Survivors Network website! Existing members can click HERE to review the changes and new features on CSN.

I have a question I need answered

2»

Comments

  • Shayenne
    Shayenne Member Posts: 2,342
    lcarper2 said:

    shayenne
    I started taking non asprin last night and it hurts alot less today I think I may have dreamed I was super woman and pulled something trying to get into those darn tights...

    My
    Onc doesn't like me taking aspirin or Tylenol (bad for the liver)...just Ibuprofen, I love Motrin, and it works well for the pain. You could also have a pinched nerve, laying in the same position for a long time, especially sleeping, or sleeping in a weird position that may cause soreness, I get them all the time!

    Are you on any other pain killers that the onc prescribed to you? I'm also on Oxycotins and Oxycodones, which help as well.

    Hugsss!
    ~Donna
  • lcarper2
    lcarper2 Member Posts: 635
    Shayenne said:

    My
    Onc doesn't like me taking aspirin or Tylenol (bad for the liver)...just Ibuprofen, I love Motrin, and it works well for the pain. You could also have a pinched nerve, laying in the same position for a long time, especially sleeping, or sleeping in a weird position that may cause soreness, I get them all the time!

    Are you on any other pain killers that the onc prescribed to you? I'm also on Oxycotins and Oxycodones, which help as well.

    Hugsss!
    ~Donna

    shayenne
    well along time ago I was shot in the back and it hurts alot but I just got use to it now that I had cc I had so many other pains I think I forgot about the back pain now no pain from cc just the back but I will get use to it again. Thank you for the advise will try them...
  • dmdwins
    dmdwins Member Posts: 450
    lcarper2 said:

    shayenne
    well along time ago I was shot in the back and it hurts alot but I just got use to it now that I had cc I had so many other pains I think I forgot about the back pain now no pain from cc just the back but I will get use to it again. Thank you for the advise will try them...

    If it doesn't let up
    If it doesn't let up or you start having shortness of breath please call them back. I'm not sure of your history and if you are on Avastin or not and don't want to alarm you because it probably is not a big deal.

    However, I experienced the shoulder blade pain for a few days and them some pain on inhalation. I ended up having a CT that showed a pulmonary embolis and lung infarct from the Avastin. Was treated and am fine.

    Just be cautious and aware,
    smiles,
    Dawn
  • Buzzard
    Buzzard Member Posts: 3,043
    dmdwins said:

    If it doesn't let up
    If it doesn't let up or you start having shortness of breath please call them back. I'm not sure of your history and if you are on Avastin or not and don't want to alarm you because it probably is not a big deal.

    However, I experienced the shoulder blade pain for a few days and them some pain on inhalation. I ended up having a CT that showed a pulmonary embolis and lung infarct from the Avastin. Was treated and am fine.

    Just be cautious and aware,
    smiles,
    Dawn

    Lou Ann
    Its most likely a pulled or stretched muscle, If I move the wrong way or sneeze while turned the wrong way or simply pick up something being turned the wrong way I pull something. It is because I have not exercised in over a year and I have become very "woosified" but I tried to cripple around for about 3 days and its usually gone...I think its time we started to exercise back muscles, stretching in the morning , and simply start to take better care of our bodies. Ibuprofen helps me but normally its a 3 day then its over thing........Love, Hope and Advil........Buzz
  • dianetavegia
    dianetavegia Member Posts: 1,942
    Gun shot wound
    Louann, if you were shot in that area, that might have been aggravated by the chemo. I'd sprained an ankle a few years ago that took 2 months to stop swelling and hurting. About halfway through chemo, that darned thing hurt like crazy!

    Hope you're feeling better today.
  • lcarper2
    lcarper2 Member Posts: 635
    Buzzard said:

    Lou Ann
    Its most likely a pulled or stretched muscle, If I move the wrong way or sneeze while turned the wrong way or simply pick up something being turned the wrong way I pull something. It is because I have not exercised in over a year and I have become very "woosified" but I tried to cripple around for about 3 days and its usually gone...I think its time we started to exercise back muscles, stretching in the morning , and simply start to take better care of our bodies. Ibuprofen helps me but normally its a 3 day then its over thing........Love, Hope and Advil........Buzz

    buzzard
    Well it might just be old age but I will adjust to what ever it is ...have agood day and thanks for the advise
  • lcarper2
    lcarper2 Member Posts: 635

    Gun shot wound
    Louann, if you were shot in that area, that might have been aggravated by the chemo. I'd sprained an ankle a few years ago that took 2 months to stop swelling and hurting. About halfway through chemo, that darned thing hurt like crazy!

    Hope you're feeling better today.

    diane
    yes you are most likely right
  • lcarper2
    lcarper2 Member Posts: 635
    dmdwins said:

    If it doesn't let up
    If it doesn't let up or you start having shortness of breath please call them back. I'm not sure of your history and if you are on Avastin or not and don't want to alarm you because it probably is not a big deal.

    However, I experienced the shoulder blade pain for a few days and them some pain on inhalation. I ended up having a CT that showed a pulmonary embolis and lung infarct from the Avastin. Was treated and am fine.

    Just be cautious and aware,
    smiles,
    Dawn

    dmdwins
    Xeloda is what I am on but it all sucks
  • Wenchie
    Wenchie Member Posts: 88
    Pain
    Louann: Get to a doctor just to be safe. I too had the pain and my pain ended up being a pulmonary embolism. Just be safe and get a scan.